Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 211, NWS Tulsa, OK

June 26, 20155 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 2:28 PM CDT for 5 counties in Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 2:28 PM CDT (19:28 UTC)
Expired
Jun 26, 2015, 3:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 2:40 PM CDTTSTM WND GST 604 Se Eufaula, OK
Jun 26, 2:50 PM CDTTSTM WND DMG4 E Hanna, OK6 INCH TREE LIMBS DOWN AND TREES BLOWN DOWN.
Jun 26, 2:50 PM CDTTSTM WND DMG5 Ene Hanna, OKTHREE LARGE TREES SNAPPED AT BASE.
Jun 26, 3:03 PM CDTHAIL 0.884 N Enterprise, OKPENNY TO NICKEL SIZE HAIL NEAR EUFALA DAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS54 KTSA 261928
SVRTSA
OKC061-077-091-101-121-262015-
/O.NEW.KTSA.SV.W.0211.150626T1928Z-150626T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  WEST CENTRAL HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
  CENTRAL PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 315 PM CDT

* AT 227 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHEAST OF EUFAULA TO 4 MILES NORTH OF
  SCIPIO...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCALESTER...EUFAULA...KREBS...QUINTON...CROWDER...ALDERSON...
  CANADIAN...INDIANOLA...HANNA...ARROWHEAD STATE PARK...HAYWOOD...
  VIVIAN...ENTERPRISE...RAIFORD...BLOCKER...SCIPIO...BACHE...
  FEATHERSTON...ARPELAR AND GOWEN.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 271 AND
274.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3515 9600 3515 9598 3523 9598 3548 9534
      3488 9536 3487 9605
TIME...MOT...LOC 1927Z 270DEG 21KT 3531 9556 3512 9594 

HAIL...1.00IN
WIND...60MPH
 
$$

69
2 follow-up statements
119 
WWUS54 KTSA 261946
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT FRI JUN 26 2015

OKC061-077-091-101-121-262015-
/O.CON.KTSA.SV.W.0211.000000T0000Z-150626T2015Z/
LATIMER OK-HASKELL OK-PITTSBURG OK-MUSKOGEE OK-MCINTOSH OK-
246 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN LATIMER...WEST CENTRAL HASKELL...NORTHERN
PITTSBURG...SOUTHERN MUSKOGEE AND SOUTHEASTERN MCINTOSH COUNTIES...

AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF PORUM TO 6 MILES SOUTHEAST OF EUFAULA
TO 6 MILES SOUTHEAST OF SCIPIO...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCALESTER...EUFAULA...KREBS...QUINTON...CROWDER...CANADIAN...
INDIANOLA...ENTERPRISE...ARROWHEAD STATE PARK...BLOCKER...FEATHERSTON
AND ARPELAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3524 9577 3548 9534 3488 9536 3493 9598
TIME...MOT...LOC 1945Z 277DEG 29KT 3537 9535 3521 9551 3501 9585 

HAIL...1.00IN
WIND...60MPH
 
$$

69
896 
WWUS54 KTSA 262006
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT FRI JUN 26 2015

OKC061-077-091-101-121-262015-
/O.EXP.KTSA.SV.W.0211.000000T0000Z-150626T2015Z/
LATIMER OK-HASKELL OK-PITTSBURG OK-MUSKOGEE OK-MCINTOSH OK-
306 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LATIMER...WEST
CENTRAL HASKELL...NORTHERN PITTSBURG...SOUTHERN MUSKOGEE AND
SOUTHEASTERN MCINTOSH COUNTIES WILL EXPIRE AT 315 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS OF UP TO 45 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3524 9577 3548 9534 3488 9536 3493 9598
TIME...MOT...LOC 2005Z 270DEG 21KT 3537 9535 3521 9551 3501 9585 

$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:46 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 26, 12:46 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT FRI JUN 26 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THUNDER NW ARKANSAS LIKELY TO DEVELOP BACK INTO EASTERN OK
NEAR OLD THUNDER OUTFLOW BOUNDARY AND/OR WITH COOL FRONT.
TAF SITES IN NW AR KXNA KFYV KROG KFSM MOST LIKELY TO SEE OR
BE IN THE VICINITY OF THUNDER 18Z-00Z. KBVO KTUL KRVS IN
EASTERN OK LESS LIKELY. THUNDERSTORM RISK DROPPS OFF QUICKLY
AFTER 00Z. MVFR CIGS LATE TONIGHT GEBN=NERALLY IN 09Z-13Z
PERIOD NW AR.

&&

.PREV DISCUSSION... /ISSUED 1059 AM CDT FRI JUN 26 2015/

DISCUSSION...
COOL FRONT..CURRENTLY FROM SOUTHWEST OK TO NORTHEAST
OK PROGRESSING EAST. THUNDER OUTFLOW BOUNDARY COUPLE
COUNTIES AHEAD OF COOL FRONT. BEST / BIGGEST THUNDER
DEVELOPMENT  THIS AFTERNOON  LIKELY VICINITY OUTFLOW
BOUNDARY SOUTHEAST OK WEST CENTRAL AR.            GW

PREV DISCUSSION... /ISSUED 619 AM CDT FRI JUN 26 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... THUNDERSTORMS WILL MOVE ACROSS THE AREA
TODAY... AFFECTING ALL TAF SITES. VFR CONDITIONS ARE EXPECTED TO
PREVAIL THROUGHOUT THE FORECAST PERIOD... WITH THE POSSIBILITY FOR
BRIEF MVFR CONDITIONS DURING HEAVIER STORM CELLS. PRECIPITATION
WILL CLEAR THE ENTIRE AREA BY THIS EVENING.

PREV DISCUSSION... /ISSUED 304 AM CDT FRI JUN 26 2015/

DISCUSSION...
COLD FRONT...CURRENTLY LOCATED ACROSS SW KANSAS EXTENDING NE
SOUTH OF THE KANSAS CITY AREA...WILL CONTINUE PUSHING SLOWLY
SOUTH TODAY. OUTFLOW FROM ONGOING CONVECTION COULD PUSH SOUTH
AHEAD OF FRONT AND BECOME THE EFFECTIVE BOUNDARY WITH ADDITIONAL
SHOWER/THUNDERSTORM DEVELOPMENT INTO THE AFTERNOON HOURS ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ALTHOUGH SHEAR WILL
REMAIN RELATIVELY WEAK...INSTABILITY SHOULD BE SUFFICIENT TO
SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING
WINDS/HEAVY RAINFALL THE PRIMARY THREATS. CONVECTIVE LINE IS
EXPECTED TO PUSH SOUTH OF THE AREA LATE TONIGHT WITH THE
SEVERE/HEAVY RAINFALL THREAT ENDING.

COOLER CONDITIONS EXPECTED THROUGH THE WEEKEND BEHIND FRONT AS
WEAK SURFACE RIDGE SETTLES OVER THE REGION. NORTHWEST FLOW ALOFT
WILL CONTINUE FOR MUCH OF NEXT WEEK WITH ANOTHER WEAK BOUNDARY/
UPPER LEVEL IMPULSE MOVING INTO THE AREA MONDAY INTO TUESDAY
PROVIDING A CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. PRECIPITATION
CHANCES WILL CONTINUE AS ANOTHER WEAK FRONT PUSHES INTO THE AREA
AROUND THE THURSDAY TIME FRAME BEFORE STALLING. TEMPERATURES ARE
EXPECTED TO REMAIN NEAR OR SLIGHTLY BELOW NORMAL WITH THE INCREASED
CLOUD COVER/POTENTIAL MCS ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  66  87  64 /  60  10   0   0
FSM   92  68  86  67 /  70  60   0   0
MLC   90  70  84  64 /  70  50   0   0
BVO   87  62  86  62 /  50  10   0   0
FYV   87  64  82  59 /  70  40   0   0
BYV   86  63  82  59 /  70  50   0   0
MKO   90  66  84  64 /  70  30   0   0
MIO   85  64  84  61 /  70  10   0   0
F10   90  68  84  64 /  70  30   0   0
HHW   92  71  87  65 /  30  60   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....07
AVIATION...21
Hazardous weather outlook, Jun 26, 1:34 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT FRI JUN 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI JUN 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
           WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
           WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
           WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL FOCUS MAINLY
ALONG/NEAR AND OLD THUNDERSTORM OUTFLOW BOUNDARY IN SOUTHEAST
OKLAHOMA AND ALONG OR NEAR A COOL FRONT SLICING THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.

MARGINAL WIND FIELDS WILL COMBINE WITH AMPLE INSTABILITY
TO PRODUCE SOME STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THE EVENING HOURS. DAMAGING WIND AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY THREATS WITH HAIL A LESSER THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DRY MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK
AS NORTHWEST UPPER FLOW DEVELOPS ACROSS THE CENTRAL
AND SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 26, 10:38 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CDT FRI JUN 26 2015

ARZ001-002-261615-
BENTON AR-CARROLL AR-
1038 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...NORTHEASTERN BENTON AND
NORTHERN MADISON COUNTIES UNTIL 1115 AM CDT...

AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM 4 MILES NORTHWEST OF CHAIN-O-LAKES TO 2 MILES
SOUTHWEST OF GARFIELD...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...GARFIELD...BEAVER...
URBANETTE...GRANDVIEW...RULE...CARROLLTON...AVOCA...OAK HILL...
CABANAL...WALNUT HILL...BUSCH...CONNOR...PLEASANT RIDGE...DENVER...
BEAVER LAKE AND COIN.

LAT...LON 3621 9330 3629 9366 3630 9366 3630 9374
      3638 9411 3650 9387 3649 9330
TIME...MOT...LOC 1537Z 274DEG 35KT 3657 9378 3643 9400
Special weather statement, Jun 26, 11:24 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 AM CDT FRI JUN 26 2015

ARZ002-261715-
CARROLL AR-
1124 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL COUNTY UNTIL
1215 PM CDT...

AT 1124 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF ROBERSON
HOLLOW TO 2 MILES EAST OF BERRYVILLE...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...GREEN FOREST...URBANETTE...BLUE EYE...DENVER AND COIN.

LAT...LON 3632 9330 3635 9365 3650 9348 3650 9330
      3645 9329
TIME...MOT...LOC 1624Z 272DEG 40KT 3650 9335 3636 9353
Special weather statement, Jun 26, 11:57 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 AM CDT FRI JUN 26 2015

ARZ002-011-261745-
MADISON AR-CARROLL AR-
1157 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND NORTH
CENTRAL MADISON COUNTIES UNTIL 1245 PM CDT...

AT 1157 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF RUDD...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RUDD...RULE...CARROLLTON...OSAGE...DELMAR...CONNOR...CABANAL...
METALTON AND DRYFORK.

LAT...LON 3612 9333 3619 9366 3623 9367 3630 9366
      3633 9330 3612 9330
TIME...MOT...LOC 1657Z 272DEG 23KT 3624 9359
Special weather statement, Jun 26, 1:02 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT FRI JUN 26 2015

ARZ002-010-011-261845-
WASHINGTON AR-MADISON AR-CARROLL AR-
102 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL...CENTRAL
MADISON AND EAST CENTRAL WASHINGTON COUNTIES UNTIL 145 PM CDT...

AT 100 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF RULE TO 3 MILES SOUTHEAST OF
WITHROW SPRINGS STATE PARK TO NEAR ELKINS...AND MOVING EAST AT 20
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BERRYVILLE...HUNTSVILLE...GREEN FOREST...ELKINS...RUDD...WESLEY...
AURORA...WITTER...OSAGE...KINGSTON...RULE...JAPTON...MARBLE...
CARROLLTON...WITHROW SPRINGS STATE PARK...BLACK OAK...GEORGETOWN...
HARMONY...CABANAL AND DRYFORK.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3592 9351 3586 9353 3599 9414 3613 9375
      3636 9355 3636 9330 3612 9330
TIME...MOT...LOC 1800Z 271DEG 19KT 3627 9353 3613 9367 3602 9398

69
Special weather statement, Jun 26, 2:00 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT FRI JUN 26 2015

OKZ065>067-070-071-073-261945-
OKFUSKEE OK-MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-OKMULGEE OK-
WAGONER OK-
200 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHWESTERN WAGONER...NORTH CENTRAL PITTSBURG...NORTHWESTERN
MUSKOGEE...EASTERN OKMULGEE AND MCINTOSH COUNTIES UNTIL 245 PM CDT...

AT 159 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BALD HILL TO 4 MILES EAST
OF DUSTIN TO 7 MILES NORTH OF LAMAR...AND MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OKMULGEE...EUFAULA...HENRYETTA...CHECOTAH...MORRIS...DEWAR...
SCHULTER...TAFT...BOYNTON...GRAYSON...COUNCIL HILL...HANNA...
HOFFMAN...STIDHAM...LAKE EUFAULA STATE PARK...VIVIAN...BALD HILL...
RAIFORD...WAINWRIGHT AND HITCHITA.

LAT...LON 3577 9596 3577 9549 3530 9555 3516 9583
      3516 9598 3529 9598 3529 9603
TIME...MOT...LOC 1859Z 263DEG 16KT 3571 9589 3527 9596 3520 9609

69
Special weather statement, Jun 26, 2:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI JUN 26 2015

ARZ010-011-262000-
WASHINGTON AR-MADISON AR-
218 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND EASTERN
WASHINGTON COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF UPPER
BUFFALO WILDERNESS AREA TO NEAR JAPTON...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...JAPTON...AURORA...WITTER...SAINT
PAUL...GEORGETOWN...CROSSES...DELANEY...DUTTON...COMBS...BRASHEARS...
WEATHERS...RED STAR AND PATRICK.

LAT...LON 3596 9347 3595 9347 3595 9349 3593 9349
      3592 9351 3588 9351 3588 9352 3583 9353
      3582 9352 3578 9352 3578 9356 3582 9392
      3582 9393 3602 9395 3600 9345 3597 9345
TIME...MOT...LOC 1918Z 284DEG 16KT 3594 9351 3595 9383

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:00 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee45 min
Jun 26, 2:51 PM CDTSpecial Weather StatementTSAHaskell39 min
Jun 26, 3:19 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah41 min
Jun 26, 3:38 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah37 min
Jun 26, 3:51 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah24 min
Jun 26, 4:00 PM CDTSpecial Weather StatementTSALeFlore45 min
Jun 26, 4:15 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah60 min
Jun 26, 4:19 PM CDTSpecial Weather StatementTSAMuskogee41 min
Jun 26, 4:35 PM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Jun 26, 5:28 PM CDTSpecial Weather StatementTSAPittsburg62 min
Jun 26, 6:15 PM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 26, 6:22 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg53 min
Jun 26, 6:26 PM CDTSpecial Weather StatementTSAMcIntosh49 min
Jun 26, 6:56 PM CDTSpecial Weather StatementTSAMcIntosh49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.